# SDR QXEA9700406

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823PH
- Make and model: Dhav DHC8102
- Aircraft serial: 110
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Part time: 4,809 hours
- Component: Dhav, 82410191011
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR OVERHEAD EXIT LIGHT AND FORWARD EMERGENCY EXIT LIGHT ON LEFT SIDE ARE INOP.  REPLACED BATTERY POWER SUPPLY, OPERATIONAL CHECKS GOOD.
